RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Kvant:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kvant, 2018, Number 5, Pages 20–24 (Mi kvant462)  

Задачник «КВАНТА»

О кратности покрытия ориентированными многоугольниками

A. Ya. Kanel-Belov, P. A. Kozhevnikov


Full text: PDF file (216 kB)

Document Type: Научно-популярный, образовательный материал

Citation: A. Ya. Kanel-Belov, P. A. Kozhevnikov, “О кратности покрытия ориентированными многоугольниками”, Kvant, 2018, no. 5, 20–24

Citation in format AMSBIB
\Bibitem{KanKoz18}
\by A.~Ya.~Kanel-Belov, P.~A.~Kozhevnikov
\paper О кратности покрытия ориентированными многоугольниками
\jour Kvant
\yr 2018
\issue 5
\pages 20--24
\mathnet{http://mi.mathnet.ru/kvant462}


Linking options:
  • http://mi.mathnet.ru/eng/kvant462
  • http://mi.mathnet.ru/eng/kvant/y2018/i5/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Ответы, указания, решения
  • Kvant
    Number of views:
    This page:13
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019